# SDR SWAA092658

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 47,646 hours, 39,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE OUT OF ENCLOSURE.  REMOVED AND REPLACED LATCH PER MM.
